# SDR ASAA0995895

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751032
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT WL156 RBL 23 BS 500G 500I HAS OBLONG HOLE IN UPPER FLANGE.  INTERCOSTAL OUT OF LIMITS DUE TO EDGE DISTANCE OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL.
